# SDR REXA2025111900990

- Difficulty date: October 26, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 39,926 hours, 28,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD J ANGLE IS CORRODED.   REMOVED UNSERVICEABLE F.S. 280 FWD J ANGLE AND INSTALLED A SERVICEABLE F.S. 280 FWD J ANGLE IAW SRM 51-42-21-001-001-A01, 51-42-06-001-001-A01, AND 51-40-001-001-A01.
